# SDR USAA2013082600001

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 1,098 hours, 141 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSA340152
- Part serial: 6850
- Condition: Cracked
- Location: Zone 100
- Part time: 1,112 hours, 143 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S EXTERIOR WINDSHIELD CRACKED IN FLIGHT AT FL400 AT APPROX 30W.  ALSO ACCOMPANIED BY ECAM ANTI-ICE RT WINDSHIELD HEAT.  F/O WINDSHIELD BEGAN ARCHING.  WHC2 RESET BREAKER PULLED.  MX REPLACED F/O WINDSHIELD AND ALSO WINDOW HEAT CONTROLLER.
